# SDR AALA201707149022

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 55,230 hours, 8,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE SAFETY CABLE ON TRIGGER,  NOT INSTALLED CORRECTLY. SECURED RIGHT OVERWING SLIDE INFLATION BOTTLE CABLE TRIGGER IAW AMM 25-65-02.
